# SDR KBM2004F00071

- Difficulty date: January 24, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33215300
- Condition: Sheared
- Location: T/R Hinge
- Part time: 817 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HUB HINGE SPHERICAL LAMINATED BEARING IS SHEARED.  REMOVED AND REPLACED.
